# SDR CALA2020020800338

- Difficulty date: February 3, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 115,467 hours, 17,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BATTERY PACK M9045 FAILD REMOVED AND REPLACED BATTERY PACK M9045 IAW AMM 33-51-07
